Simple families of lines.
Sobczyk, Andrew
Pacific J. Math., Tome 6 (1956) no. 4, p. 541-552 / Harvested from Project Euclid
Publié le : 1956-05-14
Classification:  50.0X
@article{1103043970,
     author = {Sobczyk, Andrew},
     title = {Simple families of lines.},
     journal = {Pacific J. Math.},
     volume = {6},
     number = {4},
     year = {1956},
     pages = { 541-552},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1103043970}
}
Sobczyk, Andrew. Simple families of lines.. Pacific J. Math., Tome 6 (1956) no. 4, pp.  541-552. http://gdmltest.u-ga.fr/item/1103043970/